# SDR GTIA2014050501289

- Difficulty date: May 5, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N504NK
- Make and model: Airbus A319-132
- Aircraft serial: 2473
- Aircraft time: 32,727 hours, 15,801 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: SE09675
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS OXYGEN MASK INOPERATIVE.  R & R IAW AMM 35-12-41. OPS CHECKED GOOD.
